# SDR FDEA201105241970

- Difficulty date: May 24, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559057
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1630, CREASE BEAM INNER CHORD HAS A DOUBLE DRILLED HOLE AT NUT PLATE ATTACH   HOLE AND .1875 FASTNER HOLE.  INCOMING CONDITION.  DUE TO DISCREPANCY EFFECTING THE PTF MOD A REPAIR WAS PERFORMED AT STA 1630, RBL 64.40 ON MAE EA 757-5361-16-F3161 AND MAE W/C 118350399E22R03.   MAJOR REPAIR
